8 weeks pregnant mother

Question: Hi, I'm 55 days pregnant. Last year I had a miscarriage. So doctor suggested me to take susten tablet daily 2times and had hormonal injection weekly once. Even though Weekly once I found brown discharge when I use restroom. I'm very much worried whether this time also becomes miscarriage...

1 Answers
Question
Answer: Hello! Brown discharge can also be due to implantation of the embryo, hence do not panic or be stressed. But also do inform your doctor about it so if required she can take steps to avoid any complications in future. Take care
Similar Questions with Answers
Question: Since morning am having brown discharge...am worried of seeing that.. I had miscarriage last year and now again it's bleeding...is there any harm to my baby?
Answer: If you’re very early on in your pregnancy and actively looking for symptoms, you may notice some light spotting around week 4. This can be implantation bleeding, or the bleeding that occurs when the fertilized embryo burrows into the highly vascular lining of your uterus. If your cervix is irritated during pregnancy, it may cause some brownish-pink discharge. This can happen at any point during your pregnancy. It may be caused by sex, a cervical check by your doctor, or an infection.
»Read All Answers
Question: Hi I'm 2+ months pregnant. suddenly from today I am not feeling anything. Neither any early pregnancy symptoms, laziness nor brown discharge. I'm bit worried as I already had miscarriage once.
Answer: Dont worry & stop taking stress, think positive...most of these symptoms go by end of 1st trimestesr...if u r past ur 10weeks mark...go consult ur doc & get heartbeat of baby checked...if heartbeat can be picked up a doppler device then der is nothing to worry
»Read All Answers
Question: Mam i have little brown discharge since week 3..once or twice daily.. But from yesterday the frequency increased. I am very much worried
Answer: Spotting occurs during pregnancy either white, cream, brownish. You can consult your doctor so that she can help with some medicines where spotting may reduce. Also avoid eating unhealthy food. Have fruits in diet. It will also help.
»Read All Answers